# SDR C2XA96IA148

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671200218
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 16 RIGHT AT FRAME 36 WAS FOUND TO BE CORRODED.  MX REMOVED THE DAMAGED PORTION OF THE STRINGER AND INSTALLED A REPAIR DOUBLER PER ATR 42 SRM 53-00-00 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
